# SDR VNAA2020070811102

- Difficulty date: April 5, 2020
- Submitted: July 8, 2020
- Operation: Air carrier
- Aircraft: N720PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10178
- Aircraft time: 35,806 hours, 34,743 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: GG6709504812
- Part serial: T0047PSA
- Condition: Leaking
- Location: Bleed Air Sys
- Part time: 33,596 hours, 32,788 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT BLEED DUCT WARNING INDICATION.  AFTER TAKEOFF CREW RECEIVED A LEFT BLEED DUCT WARNING INDICATION.  FLIGHT RETURNED AND LANDED SAFELY.  CREW DECLARED EMERGENCY AND FLIGHT WAS MET BY EMERGENCY VEHICLES.  AIRCRAFT WAS NOT OVERWEIGHT UPON ARRIVAL.  MX REMOVED AND REPLACED RT PRECOOLER IAW AMM.  OPS AND LEAK CHECK GOOD AT THIS TIME.
